I also get hot flashes every now and then, I get really really hot and then it goes away and I get really cold and then really hot...
consult your Dr! Maybe it's because your body's not used to this new B.C you're on. And it could be side effects?...I hope you get better soon
and please do an update! ,AnnasMama
I agree with annasmama. It may just be side affects from the birth control. It may be a good idea, but ask your gyno, if you stopped the birth control to see if the symptoms stopped. Of course it may take awhile for the drug to get out of your system and of course you would have to use some other method or abstinence for a while, but if it is drug related, this may be the only way to determine it. You could also consider switching to a different birth control, again or have and IUD placed. I used the depo-provera injection and had no side affects except for some weight gain. It even got rid of ALL my menstral cramps, which use to keep me in bed even with pain pills, breast soreness and lower back pain, all which were normal for me during the first few days of my period. The depo-, if stayed on for years, will most likely stop you from having a period at all. Long term side affect is increased chance of osteoprosis, but a vitamin D and calcium supplement can be used to help. Has any of these other 7 doctors done any blood work for specific diseases such as rheumatoid arthritis or perhaps lupus disease? Forget the ER, if able, although if in extreme pain I understan why, but if your gynogologist or regular docotr can not refer you to someone who can help determine what the underlaying causes may be, I would suggest trying to find another docotr who could at least run some blood work or see if it is necessary to have an ultrsound done or even xrays of pelvis and hip region.
OK WELL I HAD A PERIOD ON THE 28TH OF NOVEMBER THEN ONE ONE THE 3RD OF DEC. I HAVENT HD 1 SINCE AND THE LAST TIME I HAD SEX WAS JAN25 AND IM ALL MOST PSITIVE THE CONDOM DIDNT BREAK I THREW UP THIS CLEAR SUB STANCE MAR.1 MARCH 3 AND MARCH 10 IT WAS YELLOWISH GREEN ALSO MY BREATH SMELLS AWFUL DURIN THE DAY I TOOK A TEST IT WAS NEGATIVE MAN WHTS WRONG I DONT KNOW WAT TO DO
might be completely wrong here but have you been tested for food intolerances? I spent a year suffering fatigue, back pain, upset stomach and other minor problems before being diagnosed with gluten intolerance. All my problems anecsed up witing 2 weeks. From what i've read problems with wheat can sometimes cause severe health issuse, and since going off wheat i've also had to stop fairy because it was making me feel nausea all the time! Hope this helps!
Well I'm 27 and had a partial hysterectomy in Jan, they only removed my uterus. And for the last 6 weeks my breasts, back armpits, and upper parts of my arms get real achy.